RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2007, том 19, выпуск 3, страницы 106–118 (Mi aa121)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces

A. Brudnyia, Y. Brudnyib

a Department of Mathematics and Statistics, University of Calgary, Calgary, Canada
b Department of Mathematics, Technion, Haifa, Israel

Аннотация: A relationship is established between the linear and nonlinear extension constants for Lipschitz functions defined on subsets of metric spaces. Proofs of several results announced in our earlier paper are presented.

Ключевые слова: Lipschitz function, linear extension operator, Banach space.

Полный текст: PDF файл (161 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2008, 19:3, 397–406

Реферативные базы данных:

MSC: 54E40
Поступила в редакцию: 20.04.2006
Язык публикации: английский

Образец цитирования: A. Brudnyi, Y. Brudnyi, “Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces”, Алгебра и анализ, 19:3 (2007), 106–118; St. Petersburg Math. J., 19:3 (2008), 397–406

Цитирование в формате AMSBIB
\RBibitem{BruBru07}
\by A.~Brudnyi, Y.~Brudnyi
\paper Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces
\jour Алгебра и анализ
\yr 2007
\vol 19
\issue 3
\pages 106--118
\mathnet{http://mi.mathnet.ru/aa121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2340707}
\zmath{https://zbmath.org/?q=an:1213.54040}
\elib{http://elibrary.ru/item.asp?id=9540303}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 3
\pages 397--406
\crossref{https://doi.org/10.1090/S1061-0022-08-01003-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653300003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa121
  • http://mi.mathnet.ru/rus/aa/v19/i3/p106

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Naor A., Sheffield S., “Absolutely minimal Lipschitz extension of tree-valued mappings”, Math. Ann., 354:3 (2012), 1049–1078  crossref  mathscinet  zmath  isi
    2. Meyerson W., “Lipschitz and Bilipschitz Maps on Carnot Groups”, Pac. J. Math., 263:1 (2013), 143–170  crossref  mathscinet  zmath  isi
    3. Naor A., “Probabilistic Clustering of High Dimensional Norms”, Proceedings of the Twenty-Eighth Annual Acm-SIAM Symposium on Discrete Algorithms, Assoc Computing Machinery, 2017, 690–709  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:291
    Полный текст:102
    Литература:48
    Первая стр.:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020